MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-1009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 126 days after the primary surgery due to dislocation of unknown cause.No actaul,implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026, approximately 126 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma reported.Humeral cup stability pe/ta6v ø36/+9 and humelock reversed eccentric glenosphere w/ screw cocr/ta6v 10° tilt ø36mm was explanted due to dislocation.These parts were replaced with fx v135 humeral cup 135/145° stability pe/ta6v ø36 +3, humeral spacer ta6v +9mm and humelock reversed eccentric glenosphere w/ screw cocr/ta6v 10° tilt ø36mm.Fx v135® humelock stem ta6v ø36/14 l.120mm cementless ti/ha was not replaced.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key25060146
Report Number3014128390-2026-00011
Device Sequence Number9426919
Product Code PHX
UDI-Device Identifier03701037309438
UDI-Public03701037309438
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number103-1009
Device Lot NumberU1195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-3613 LOT: V2044
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown